# SDR UIEA2018011600075

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Accelerometer
- Part number: 144955000702
- Part serial: VBRCL812
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INDICATION FLUCTUATES BETWEEN 0 - 5 WITH ON AND OFF.  REMOVED AND REPLACED THE RT ACCELEROMETER IAW AMM 77-31-02.  OPS CHECKED NORMAL.
